# SDR C2XA02CL186

- Difficulty date: September 22, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#3309 THE CREW REPORTED ROW 9 OVERHEAD EMERGENCY EXIT LIGHT WAS INOPERATIVE.MAINTENANCE INSPECTED AND REPLACED THE LAMPS.OPERATIONAL CHECKS WERE GOOD.
